Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/46756
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Banaś, Józef | en_US |
dc.contributor.author | Sadarangani, Kishin | en_US |
dc.date.accessioned | 2018-11-23T07:49:33Z | - |
dc.date.available | 2018-11-23T07:49:33Z | - |
dc.date.issued | 2008 | en_US |
dc.identifier.issn | 0362-546X | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/46756 | - |
dc.description.abstract | We consider some quantities in the space of functions continuous on a bounded interval, which are related to monotonicity of functions. Based on those quantities we construct a few measures of noncompactness in the mentioned function space. Several properties of those measures are established; among others it is shown that they are regular or “partly” regular measures and equivalent to the Hausdorff measure of noncompactness. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Nonlinear Analysis, Theory, Methods and Applications | en_US |
dc.source | Nonlinear Analysis, Theory, Methods and Applications [ISSN 0362-546X], v. 68 (2), p. 377-383 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject.other | Measure of noncompactness | en_US |
dc.subject.other | Modulus of decrease | en_US |
dc.subject.other | Modulus of increase | en_US |
dc.subject.other | Monotone function | en_US |
dc.title | On some measures of noncompactness in the space of continuous functions | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.doi | 10.1016/j.na.2006.11.003 | |
dc.identifier.scopus | 35548975280 | - |
dc.identifier.isi | 000251536300010 | - |
dc.contributor.authorscopusid | 7006487540 | - |
dc.contributor.authorscopusid | 55964919000 | - |
dc.description.lastpage | 383 | - |
dc.identifier.issue | 2 | - |
dc.description.firstpage | 377 | - |
dc.relation.volume | 68 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 330873 | |
dc.contributor.daisngid | 298123 | |
dc.contributor.wosstandard | WOS:Banas, J | |
dc.contributor.wosstandard | WOS:Sadarangani, K | |
dc.date.coverdate | Enero 2008 | |
dc.identifier.ulpgc | Sí | es |
dc.description.jcr | 1,295 | |
dc.description.jcrq | Q1 | |
dc.description.scie | SCIE | |
item.grantfulltext | none | - |
item.fulltext | Sin texto completo | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
37
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
28
checked on Mar 30, 2025
Page view(s)
94
checked on Aug 10, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.